Bounded double square functions
Annales de l'Institut Fourier, Volume 36 (1986) no. 2, p. 69-82

We extend some recent work of S. Y. Chang, J. M. Wilson and T. Wolff to the bidisc. For fL loc 1 (R 2 ), we determine the sharp order of local integrability obtained when the square function of f is in L . The Calderón-Torchinsky decomposition reduces the problem to the case of double dyadic martingales. Here we prove a vector-valued form of an inequality for dyadic martingales that yields the sharp dependence on p of C p in f p C p Sf p .

Nous généralisons au bidisque des résultats récents de S. Y. Chang, M. Wilson and T. Wolff.

Pour fL loc 1 (R 2 ), nous déterminons le meilleur ordre possible d’intégrabilité locale obtenu lorsque la fonction d’aire de f appartient à L .

La décomposition de Calderón-Torchinsky nous permet de réduire le problème au cas des martingales doublement dyadiques. Nous prouvons ici une version vectorielle d’un lemme pour les martingales dyadiques qui établit la dépendance exacte en p de C p dans l’inégalité f p C p Sf p .

@article{AIF_1986__36_2_69_0,
     author = {Pipher, Jill},
     title = {Bounded double square functions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {36},
     number = {2},
     year = {1986},
     pages = {69-82},
     doi = {10.5802/aif.1048},
     zbl = {0583.60038},
     mrnumber = {88h:42021},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1986__36_2_69_0}
}
Pipher, Jill. Bounded double square functions. Annales de l'Institut Fourier, Volume 36 (1986) no. 2, pp. 69-82. doi : 10.5802/aif.1048. http://www.numdam.org/item/AIF_1986__36_2_69_0/

[1] A. Bernard, Espaces H1 de martingales à deux indices, dualité avec les martingales de types BMO, Bull. Sci. Math., 103 (1979), 297-303. | MR 82d:60092 | Zbl 0403.60047

[2] L. Carleson, A counterexample for measures bounded on Hp spaces for the bidisk, Mittag-Leffler Report F. (1974).

[3] S.-Y. A. Chang and R. Fefferman, A continuous version of duality of H1 with BMO on the Bidisk, Ann. Math., 112 (1980), 179-201. | MR 82a:32009 | Zbl 0451.42014

[4] S.-Y. A. Chang, J. M. Wilson and T. H. Wolff, Some weighted norm inequalities concerning the Schrödinger operator, Comm. Math. Helv., (1985). | Zbl 0575.42025

[5] R. Durrett, Brownian Motion and Martingales in Analysis, Wadsworth (1984). | MR 87a:60054 | Zbl 0554.60075

[6] J. Garnett, Bounded Analytic Functions, Academic Press, New-York (1950).